# SDR R61A2024071800309

- Difficulty date: June 23, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 31,097 hours, 23,761 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065912001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - AFT CARGO COMPARTMENT LOWER FUSELAGE SKIN SHEAR CLIP/SUPPORT BAG IS CORRODED AT FR 79 AND STGR 29R.  REPLACED SHEAR CLIP AT FR 79 BETWEEN STGR 29R-29L.
